# SDR ASOA201001084

- Difficulty date: August 7, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 24,475 hours, 20,723 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND, ON FINAL APPROACH, RECEIVED GEAR DISAGREE WARNING MESSAGE, RAN QRH, PULL MANUAL RELASE HANDLE, DECLAIRED EMERGENCY, LANDED SUSCESSFULLY, TAXIED TO THE GATE.  (EMERGENCY DECLARED) ( LANDING GEAR RETRACTION SYS )  R & R MLG SELECTOR VALVE IAW AMM 32-32-10. OPS CHECK GOOD, DEFER CLEARED PLACARD REMOVED.
